# SDR IXXA0500016O

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 75,870 hours, 23,531 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298H2
- Part serial: D19
- Condition: Inoperative
- Location: Epr
- Part time: 75,870 hours, 23,531 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF FROM RJTY, DUE TO LOW EPR ON NR 1 ENGINE.  ALL OTHER PARAMETERS WERE NORMAL.  CREW RETURNED AIRCRAFT TO BLOCKS.  MAINTENANCE TROUBLESHOT TO A BAD EPR INDICATOR IN THE NR 1 POSITION.  THE INDICATOR WAS REMOVED AND REPLACED AND THE OPERATIONAL CHECK GOOD PER ALL APPLICABLE MANUALS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
